Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pain on the right side of groin, hip, dark purple bruise on upper hip. Solution ?

Been having pain on the right side, thought it was a pulled groin , played hockey the other night, extreme pain down the side of my hip, so much so that when lifting my leg I had to use my arms and lift to get into the team box, as the pain was so severe. A day later, it was like nothing had been wrong at all. A couple of days later noticed a very large and dark dark purple bruise on my upper hip, I was not hit nor did I experience any other injury during the game.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi thanks for the query.
From the complaints you had described it could be pull of the muscles around the hip joint near the groin. The bruise over the upper hip could be due to localised collection of blood below the skin which must have leaked from the torn muscle, but I advice you to take an opinion from local Orthopedic surgeon.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor